| Catalog Number |
01.18.233 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 september 2023.Lot 178477: (b)(4) items manufactured and released on 20-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 5 years 2 months after the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem and head and surgery was completed successfully.